# SDR 97ZZZX3467

- Difficulty date: March 26, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N14SP
- Make and model: Piper PA-60-601P
- Aircraft serial: 61P0494202
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Bolt
- Part number: 10321700
- Condition: Cracked
- Location: Wheel
- Component: 40124
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE TIRE CHANGE, ONE OF THE WHEEL BOLTS WAS FOUND CRACKED ALL THE WAY AROUND THE BOTTOM OF THE HEAD.
